Alert archive / Iowa / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 147, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 11, 2017, 10:17 PM CDT for Delaware County, Dubuque County, Iowa. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2017, 10:17 PM CDT (03:17 UTC)
- Expired
- Jul 11, 2017, 11:15 PM CDT
- In force
- 58 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Delaware County, IA, Dubuque County, IA
The radar
The Quad Cities radar (KDVN), 107 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 10:48 PM CDT | HAIL 1 | Nw Holy Cross, IA | |
| Jul 11, 10:57 PM CDT | HAIL 1.25 | 1 E Holy Cross, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1096 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 268 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.6
The text
As transmitted.
661
WUUS53 KDVN 120317
SVRDVN
IAC055-061-120415-
/O.NEW.KDVN.SV.W.0147.170712T0317Z-170712T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
1017 PM CDT TUE JUL 11 2017
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Dubuque County in northeastern Iowa...
Northeastern Delaware County in northeastern Iowa...
* Until 1115 PM CDT
* At 1016 PM CDT, a severe thunderstorm was located over Luxemburg,
or 11 miles south of Guttenberg, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dubuque, Asbury, Dyersville, Cascade, Epworth, Farley, Peosta, New
Vienna, Colesburg, Holy Cross, Luxemburg, Rickardsville, Sherrill,
Centralia, Sageville, Balltown, Bankston, Durango, Graf and
Bankston Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4264 9071 4261 9069 4259 9068 4257 9066
4254 9064 4251 9064 4248 9066 4230 9085
4230 9103 4264 9126 4265 9125 4265 9090
4266 9081
TIME...MOT...LOC 0316Z 328DEG 23KT 4262 9111
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
NICHOLS4 follow-up statements
759
WWUS53 KDVN 120329
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
1029 PM CDT TUE JUL 11 2017
IAC055-061-120415-
/O.CON.KDVN.SV.W.0147.000000T0000Z-170712T0415Z/
Dubuque IA-Delaware IA-
1029 PM CDT TUE JUL 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR DUBUQUE AND NORTHEASTERN DELAWARE COUNTIES...
At 1029 PM CDT, a severe thunderstorm was located near New Vienna, or
16 miles south of Guttenberg, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dubuque, Asbury, Dyersville, Cascade, Epworth, Farley, Peosta, New
Vienna, Colesburg, Holy Cross, Luxemburg, Rickardsville, Sherrill,
Centralia, Sageville, Balltown, Bankston, Durango, Graf and Bankston
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4264 9071 4261 9069 4259 9068 4257 9066
4254 9064 4251 9064 4248 9066 4230 9085
4230 9103 4264 9126 4265 9125 4265 9090
4266 9081
TIME...MOT...LOC 0329Z 328DEG 23KT 4255 9105
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
NICHOLS680
WWUS53 KDVN 120345
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
1045 PM CDT TUE JUL 11 2017
IAC055-061-120415-
/O.CON.KDVN.SV.W.0147.000000T0000Z-170712T0415Z/
Dubuque IA-Delaware IA-
1045 PM CDT TUE JUL 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR DUBUQUE AND NORTHEASTERN DELAWARE COUNTIES...
At 1044 PM CDT, a severe thunderstorm was located over Holy Cross, or
14 miles south of Guttenberg, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dubuque, Asbury, Dyersville, Cascade, Epworth, Farley, Peosta, New
Vienna, Colesburg, Holy Cross, Luxemburg, Rickardsville, Sherrill,
Centralia, Sageville, Balltown, Bankston, Durango, Graf and Bankston
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4264 9071 4261 9069 4259 9068 4257 9066
4254 9064 4251 9064 4248 9066 4230 9085
4230 9103 4264 9126 4265 9125 4265 9090
4266 9081
TIME...MOT...LOC 0344Z 333DEG 11KT 4259 9101
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
NICHOLS988
WWUS53 KDVN 120407
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
1107 PM CDT TUE JUL 11 2017
IAC055-061-120415-
/O.CON.KDVN.SV.W.0147.000000T0000Z-170712T0415Z/
Dubuque IA-Delaware IA-
1107 PM CDT TUE JUL 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR DUBUQUE AND NORTHEASTERN DELAWARE COUNTIES...
At 1105 PM CDT, a severe thunderstorm was located near Bankston, or
10 miles west of Dubuque, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. Quarter to half dollar inch hail and 50
MPH winds have been reported in the northern portions of
Dubuque County.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dubuque, Asbury, Dyersville, Cascade, Epworth, Farley, Peosta, New
Vienna, Colesburg, Holy Cross, Luxemburg, Rickardsville, Sherrill,
Centralia, Sageville, Balltown, Bankston, Durango, Graf and Bankston
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4264 9071 4261 9069 4259 9068 4257 9066
4254 9064 4251 9064 4248 9066 4230 9085
4230 9103 4264 9126 4265 9125 4265 9090
4266 9081
TIME...MOT...LOC 0405Z 323DEG 21KT 4253 9090
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
NICHOLS190
WWUS53 KDVN 120413
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
1113 PM CDT TUE JUL 11 2017
IAC055-061-120422-
/O.EXP.KDVN.SV.W.0147.000000T0000Z-170712T0415Z/
Dubuque IA-Delaware IA-
1113 PM CDT TUE JUL 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR DUBUQUE AND NORTHEASTERN
DELAWARE COUNTIES WILL EXPIRE AT 1115 PM CDT...
The storm which prompted the warning has weakened just below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail and gusty winds are still possible with this thunderstorm.
Another severe thunderstorm warning may be issued if the storm
strengthens over northern portions of the warned area.
LAT...LON 4264 9071 4261 9069 4259 9068 4257 9066
4254 9064 4251 9064 4248 9066 4230 9085
4230 9103 4264 9126 4265 9125 4265 9090
4266 9081
TIME...MOT...LOC 0412Z 328DEG 23KT 4253 9090
$$
NICHOLSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:46 PM CDT, 3 hours 31 minutes earlier.
Area forecast discussion, Jul 11, 6:46 PM CDT, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
646 PM CDT Tue Jul 11 2017
...AVIATION UPDATE...
.SYNOPSIS...
Issued at 328 PM CDT Tue Jul 11 2017
18Z surface data has a stationary front running from the south shore
of Lake Michigan into northern Iowa and then into southwest
Minnesota. Dew points were in the 70s south of the front with 60s
north of the front.
&&
.SHORT TERM...(This Evening through Wednesday)
ISSUED AT 328 PM CDT Tue Jul 11 2017
There are several concerns over the next 36 hours. These concerns
are heavy rain risk, severe risk, and heat.
Based on the 18z sounding, the atmosphere looks capped through
sunset south of the front. The exception is the far north where some
showers and possibly a few thunderstorms will be seen. The heat
advisory will continue until 8 PM.
Heavy rain concern. The question tonight becomes where and where
does the organized thunderstorm complex develop. The 850 and 700 mb
temperatures increasing across the area tonight which could push the
organized convection further north. However, the cloud band across
Iowa is troubling in that the effective boundary appears to be
further south than what the models suggest.
If the effective boundary is further south, then the organized
thunderstorm complex would be over the area instead of Wisconsin.
Trends with the RAP do show the backward/forward Corfidi vectors
becoming perpendicular and then opposing each other prior to sunrise
across the area. Convergence aloft then shifts to the south over the
area prior to sunrise Wednesday.
Thus the scenario that is being suggested is a heavy rain event for
the area. Given the high PWATs feeding into the area and a potential
for storms to move repeatedly across the same area, flash flooding
would be a concern.
Unfortunately, the overall situation becomes a met watch. Once
individual storms begin developing this evening, the overall risk
area will become known and changes to the forecast can be made.
So, the forecast as of now has little if any rain during the evening
hours except in the highway 20 corridor. After midnight, slight
chance to chance pops across the northern half of the area.
Severe concern. Given the energy potential built up into the
atmosphere, individual storms could be severe tonight before growing
upscale into a heavy rain thunderstorm complex.
Heat concern. Depending upon how the nocturnal convection
develops/evolves tonight will dictate how hot it will get on
Wednesday. IF an organized thunderstorm complex occurs tonight that
develops a strong pool of cool air, then although very humid on
Wednesday, temperatures would likely remain in the 80s. If no
organized thunderstorm complex occurs across the area tonight, then
temperatures will get into the 90s Wednesday with heat index
readings over 100.
.LONG TERM...(Wednesday Night through Tuesday)
ISSUED AT 328 PM CDT Tue Jul 11 2017
Active period of weather to continue through the beginning of the
long term period. Later in the week, weather should begin to calm
and temperatures should be lower, before a ridge moves into the area
for later in the week and the return to warm weather occurs.
Wednesday night, convection will either likely be ongoing at 00z or
shortly there after as a cold front is moving south through the
area. The coverage of storms will likely be greatest in the 03z -
09z time frame as they slowly drift south. The question of storm
severity is based on two unknowns at this time. 1.) Overnight
convection tonight and into tomorrow and 2.) What that could leave
us. The possibility of overnight convection across our area could
change the position of boundaries for tomorrow. Also MCV
development could further complicate the forecast. Overall shear is
weak until a weak H5 wave will move into the area overnight
Wednesday. Whether or not this wave leads to increased severe
weather is at question due to the timing of the convection. The
best threat for severe weather would be if a MCV were to be across
the area during the day on Wednesday, increasing overall shear for
the evening convection. Currently think, hydro issues may be the
main threat. The slow moving nature of the system, along with
corfidi vectors favoring training of thunderstorms, PWATs that are
in excess of 2 inches, and a H85 jet that is parallel to the storms,
flash flooding could become a larger threat than any severe weather.
Flash flood watches may be needed later, especially once tonights
convection is resolved.
After this, the flow turns more northerly as drier air moves into
the area for this weekend. A wave in this flow will cause more
moist air to return for Saturday before drier air moves in once
again. Temperatures should be cooler than earlier this week, before
the warm dome creeps back in next week.
&&
.AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening)
ISSUED AT 640 PM CDT Tue Jul 11 2017
VFR conditions with isolated shra/tsra will continue through
03z/12. After 03z/12 spotty MVFR conditions are possible due to
the high moisture levels in the lower atmosphere. A nocturnal
convective complex will develop but questions remain as to where.
One possible scenario is across Wisconsin that may affect KDBQ.
Another scenario is in central Iowa that moves east that may
affect several TAF sites. If a TSRA affects a TAF site, a period
of IFR conditions is very possible.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Heat Advisory until 8 PM CDT this evening for Des Moines-Henry
IA-Jefferson-Keokuk-Lee-Louisa-Van Buren-Washington.
IL...Heat Advisory until 8 PM CDT this evening for Hancock-Henderson-
McDonough-Mercer-Warren.
MO...Heat Advisory until 8 PM CDT this evening for Clark-Scotland.
&&
SYNOPSIS...08
SHORT TERM...08
LONG TERM...Gibbs
AVIATION...08Hazardous weather outlook, Jul 11, 3:41 PM CDT, 6 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 341 PM CDT Tue Jul 11 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-122045- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 341 PM CDT Tue Jul 11 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms will be possible tonight after sunset. Individual storms will have a potential for producing damaging winds and locally heavy rainfall. Later tonight, the individual storms are expected to combine into an organized thunderstorm complex. Once the organized thunderstorm complex develops, heavy rain will be possible along with the risk of flash flooding. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Additional rounds of thunderstorms will occur Wednesday through Thursday across portions of the Outlook Area. Strong to severe storms are possible Wednesday and Wednesday night, with the primary threats being damaging winds and flooding rains. The thunderstorms are then expected to settle south along the Iowa- Missouri border region into west central Illinois on Thursday. The severe weather potential for Thursday remains uncertain at this time. Hot and humid weather will continue on Wednesday, with afternoon and early evening heat index readings of 95 to 105 degrees possible. But Wednesday will also be another day where thunderstorms and clouds may keep ambient temperatures cooler than currently expected in some locations. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible tonight. Rainfall reports of over an inch will be appreciated.
In the hours before
Local storm report, Jul 11, 7:35 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
735 PM CDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HEAVY RAIN 1 SW NORTH LIBERTY 41.73N 91.62W
07/11/2017 M1.80 INCH JOHNSON IA TRAINED SPOTTER
RAIN FELL IN PAST 1 HOUR.
&&
GROSSLocal storm report, Jul 11, 7:54 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
754 PM CDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HAIL 2 WSW DOWNEY 41.61N 91.39W
07/11/2017 M0.50 INCH JOHNSON IA EMERGENCY MNGR
&&
GROSSLocal storm report, Jul 11, 7:58 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
758 PM CDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HAIL 5 ESE IOWA CITY 41.64N 91.44W
07/11/2017 M0.50 INCH JOHNSON IA TRAINED SPOTTER
&&
PETERSLocal storm report, Jul 11, 8:36 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
836 PM CDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 3 W DOWNEY 41.61N 91.40W
07/11/2017 M1.50 INCH JOHNSON IA EMERGENCY MNGR
&&
GROSSLocal storm report, Jul 11, 8:46 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
846 PM CDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM FUNNEL CLOUD E CONROY 41.73N 92.00W
07/11/2017 IOWA IA LAW ENFORCEMENT
0549 PM FUNNEL CLOUD 10 SW CEDAR RAPIDS MUNI 41.78N 91.85W
07/11/2017 IOWA IA OTHER FEDERAL
CID TOWER REPORTING FUNNEL CLOUD ESTIMATED 10 MILES
SOUTHWEST OF THE FIELD MOVING TO THE EAST NORTHEAST.
0552 PM TORNADO 3 NE CONROY 41.76N 91.96W
07/11/2017 IOWA IA LAW ENFORCEMENT
TROOPER WAS FLYING IN AIRPLANE WITH VISUAL.
0715 PM HAIL N IOWA CITY 41.66N 91.54W
07/11/2017 M0.50 INCH JOHNSON IA EMERGENCY MNGR
REPORT FROM INTERSTATE 80
0725 PM HAIL E IOWA CITY 41.66N 91.54W
07/11/2017 E0.75 INCH JOHNSON IA EMERGENCY MNGR
PEA TO DIME HAIL EAST SIDE OF IOWA CITY 7TH AND MUSCATINE
AVE.
0733 PM HEAVY RAIN 1 SW NORTH LIBERTY 41.73N 91.62W
07/11/2017 M1.80 INCH JOHNSON IA TRAINED SPOTTER
RAIN FELL IN PAST 1 HOUR.
0748 PM HAIL 2 WSW DOWNEY 41.61N 91.39W
07/11/2017 M0.50 INCH JOHNSON IA EMERGENCY MNGR
0750 PM HAIL 3 W DOWNEY 41.61N 91.40W
07/11/2017 M1.50 INCH JOHNSON IA EMERGENCY MNGR
0756 PM FUNNEL CLOUD 3 W DOWNEY 41.61N 91.40W
07/11/2017 JOHNSON IA NWS EMPLOYEE
0757 PM HAIL 5 ESE IOWA CITY 41.64N 91.44W
07/11/2017 M0.50 INCH JOHNSON IA TRAINED SPOTTER
&&
GROSSSpecial weather statement, Jul 11, 9:19 PM CDT, 58 minutes before
Special Weather Statement National Weather Service Quad Cities IA IL 919 PM CDT Tue Jul 11 2017 IAZ042-ILZ001-002-120600- Dubuque-Jo Daviess-Stephenson- Including the cities of Dubuque, Galena, and Freeport 919 PM CDT Tue Jul 11 2017 ...Strong thunderstorms possible with locally heavy rain through 1 AM... An area of thunderstorms is developing in northeast Iowa into northwest Illinois. These storms are producing heavy rainfall rates of over 1 inch an hour and also gusty winds over 40 MPH and possibly hail up to the size of pennies. Some locations may receive 1 to locally over 2 inches of rain which may pose some significant ponding of water in favored low lying locations. Motorists are encouraged to watch out for water on roadways and not drive into flooded roads. Nichols
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:26 PM CDT | Special Weather Statement | DVN | Johnson | 64 min |
| Jul 11, 11:03 PM CDT | Flash Flood Warning | DVN | Dubuque | 6 hr |
| Jul 11, 11:52 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque | 53 min |
| Jul 12, 12:37 AM CDT | Severe Thunderstorm Warning | DVN | Dubuque, Jackson | 52 min |
| Jul 12, 12:57 AM CDT | Severe Thunderstorm Warning | DVN | Jackson | 63 min |
| Jul 12, 4:05 AM CDT | Heat Advisory | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more | 16 hr |
| Jul 12, 9:39 AM CDT | Flash Flood Watch | DVN | Dubuque | 6 hr |
| Jul 12, 3:13 PM CDT | Flash Flood Watch | DVN | Des Moines, Henry, Jefferson, Lee, Louisa, Muscatine and 3 more | 12 hr |
| Jul 12, 6:09 PM CDT | Special Weather Statement | DVN | Benton, Iowa | 66 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.